# SDR CALA2024020200307

- Difficulty date: January 27, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N37318
- Make and model: Boeing 737-8
- Aircraft serial: 67602
- Aircraft time: 909 hours, 300 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 2566M05P04
- Part serial: WYGW3855
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 852 hours, 287 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

#2 ENG LEAKING FUEL UPON ARRIVAL. FUEL PUMP DRAIN RUNNING FUEL IS OUT OF LIMITS. REMOVED ENG #2 MAIN FUEL PUMP REF AMM 73-11-01, NEEDS INSP BUYBACK FOR SEALS AND INTERFACE. INSPECTED P/N 2556M05P04 PER IPC , PACKINGS , AND INTERFACE INSPECTED, CLEAR TO INSTAL. INSTALLED ENG #2 MAIN FUEL PUMP REF AMM 73-11-01, PERFORMED DRY MOTOR LEAK TEST REF AMM 71-00-00 TEST 2, NEEDS INSP BUYBACK FOR FINAL AND LEAK TEST. PARTS USED: QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1533593 SN OFF 3855 INSPECTED INSTALLATION AND SECURITY OF #2 ENG FUEL PUMP AND LEAK TEST DRY. REF GMM 09-10-05 PUMP, FUEL OFF 42-7311-9-0003 3855 ON 0000 PUMP, FUEL OFF 42-7311-9-0003 3855 ON 42-7311-9-0003 4941 UPDATED INFO FOR SDR ON LOG PAGE 6929252. PERFORMED IDLE TEST REF AMM 71-00-00 TEST 4 NO FAULTS FOUND. OPS CHECK GOOD LEAK CHECK GOOD OK TO CONTINUE.
